Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Corrigendum to ``Cullen numbers with the Lehmer property''


Authors: José María Grau Ribas and Florian Luca
Journal: Proc. Amer. Math. Soc. 141 (2013), 2941-2943
MSC (2010): Primary 11A05; Secondary 11A07, 11N25
Published electronically: April 10, 2013
Original Article: Proc. Amer. Math. Soc. 140 (2012), 129-134.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we correct an oversight in our paper ``Cullen numbers with the Lehmer property'', Proc. Amer. Math. Soc. 140 (2012), 129-134.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11A05, 11A07, 11N25

Retrieve articles in all journals with MSC (2010): 11A05, 11A07, 11N25


Additional Information

José María Grau Ribas
Affiliation: Departamento de Mátematicas, Universidad de Oviedo, Avda. Calvo Sotelo, s/n, 33007 Oviedo, Spain
Email: grau@uniovi.es

Florian Luca
Affiliation: Centro de Ciencias Matemáticas, Universidad Nacional Autonoma de México, C.P. 58089, Morelia, Michoacán, México
Email: fluca@matmor.unam.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11572-8
Received by editor(s): November 2, 2011
Published electronically: April 10, 2013
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.